Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
newgirl

Accutane and watery eyes...

Recommended Posts

I have heard a lot about peoples eyes getting dry on accutane, but I am experiencing the complete opposite. Are anyone elses eyes, besides me, watering a lot?

Share this post


Link to post
Share on other sites

YES! ME!!! every time I use moisturizer for my dry skin, my eyes start tearing out of control, to the point of interfering with my sight. It's so annoying, and it goes on all day long. The worst is when I'm wearing makeup.

I found this my researching online

Dry eyes are a common problem. There are multiple contributing factors and a spectrum of severity. The film of tears over your eyes is composed of oil, water and mucin. These are produced in the meibomian glands, lacrimal glands, and goblet cells. Your tears are then spread by your eyelids to coat your eyeballs, which helps to moisten them. The tears drain away through a tear duct that is found in the inner part of your lower eyelid. If this is blocked it will produce excess tears and lead to watery eyes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×